# SDR FDEA202205031103

- Difficulty date: May 3, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 90,203 hours, 22,023 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Frame
- Part number: AJC759352
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RIGHT HAND ACCESS PANEL 364QR CUTOUT DOUBLER ASSEMBLY   FOUND CRACK AT APPROXIMATELY STATION Y 2164 CRACKED FRAME DOUBLER AT VERTICAL STABILIZER APPROXIMATELY STATION Y 2164   RIGHT HAND ACCESS PANEL 364QR CUT OUT REMOVED AND REPLACED PER MD-11 SRM 51-  31-01-OG. FRAME DOUBLER FABRICATED BY MACHINING PER DOUGLAS DRAWING AJC7593   REVISION Y. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
